# SDR SWIA202055518

- Difficulty date: November 21, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Lever
- Part number: 6009239743
- Condition: Corroded
- Location: Elevators
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ELEVATOR CONTROL LEVER ASSEMBLIES HAS EVIDENCE OF CORROSION AT UPPER AND LOWER LEVERS.  C-CHECK RO 1/16/2021.  REMOVE AND REPLACED LT AND RT ELEVATOR CONTROL LEVER UPPER AND LOWER LEVERS, IAW CRJ-200 AMM 27-31-35-000-801 AND 27-31-35-400-801.  OPERATIONS CHECK GOOD AT THIS TIME.
